# SDR SWAA2021092108335

- Difficulty date: August 14, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242UF DELAMINATED ; / [01] MEASUREMENTS; [02] REMOVED DAMAGE DELAMINATED PLIES; PREPARED DAMAGE AREA FOR REPAIR; PERFORM DRY OUT NO WATER FOUND AS PER B737 SRM 53-00-50-2R-7; [03] VERIFIED 1 & 2 OK TO INSTALL REPAIR; [04] REPAIRED AT FLOOR PANEL 242 UF AS PER B737 SRM 53-00-50-2R-7. MATERIAL USED PO.1150387 ; PO. 1714421; [05] REPAIRED TOP SURFACE DELAMINATION ON MAIN CABIN FLOOR PANEL #242UF AS PER B737 SRM 53-00-50-2R-7 MATERIALS. USED PO#1150387; & PO#1714421; [06] VERIFIED 4 & 5
